Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 110, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 24, 2011, 9:06 PM CDT for 5 counties in Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 9:06 PM CDT (02:06 UTC)
- Expired
- Apr 24, 2011, 10:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Carter County, OK, Garvin County, OK, Jefferson County, OK, Murray County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 98 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1679 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1811 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
238
WUUS54 KOUN 250206
SVROUN
OKC019-049-067-099-137-250300-
/O.NEW.KOUN.SV.W.0110.110425T0206Z-110425T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
906 PM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
WESTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
NORTHEASTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
WESTERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...
EASTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 906 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 7 MILES WEST OF VELMA AND ANOTHER 6 MILES NORTHWEST OF
RINGLING...MOVING NORTHEAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
* LOCATIONS IN THE WARNING INCLUDE ANTIOCH...CORNISH...DAVIS...
DOUGHERTY...ELMORE CITY...FOSTER...FOX...GRAHAM...HEALDTON...
HENNEPIN...LAKE OF THE ARBUCKLES...LOCO...MAYSVILLE...MILO...PAULS
VALLEY...PERNELL...POOLEVILLE...RATLIFF CITY...RINGLING...TATUMS...
TURNER FALLS...VELMA...WHITEBEAD AND WYNNEWOOD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 43 AND 82.
LAT...LON 3410 9771 3450 9791 3487 9735 3487 9729
3440 9698
TIME...MOT...LOC 0206Z 234DEG 33KT 3444 9777 3424 9766
$$3 follow-up statements
595
WWUS54 KOUN 250224
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
924 PM CDT SUN APR 24 2011
OKC067-250235-
/O.CAN.KOUN.SV.W.0110.000000T0000Z-110425T0300Z/
JEFFERSON OK-
924 PM CDT SUN APR 24 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN JEFFERSON COUNTY...
LAT...LON 3428 9755 3445 9769 3462 9773 3487 9735
3487 9729 3440 9698
TIME...MOT...LOC 0225Z 234DEG 33KT 3452 9758 3436 9749
$$
OKC019-049-099-137-250300-
/O.CON.KOUN.SV.W.0110.000000T0000Z-110425T0300Z/
MURRAY OK-GARVIN OK-CARTER OK-STEPHENS OK-
924 PM CDT SUN APR 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EASTERN STEPHENS...NORTHERN CARTER...WESTERN GARVIN AND WESTERN
MURRAY COUNTIES...
AT 925 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM VELMA TO 6 MILES WEST OF
GRAHAM...MOVING NORTHEAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
FREQUENT CLOUD TO GROUND LIGHTNING...
* LOCATIONS IN THE WARNING INCLUDE ANTIOCH...DAVIS...DOUGHERTY...
ELMORE CITY...FOSTER...FOX...GRAHAM...HENNEPIN...LAKE OF THE
ARBUCKLES...MAYSVILLE...MILO...PAULS VALLEY...PERNELL...
POOLEVILLE...RATLIFF CITY...TATUMS...TURNER FALLS...VELMA...
WHITEBEAD AND WYNNEWOOD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 46 AND 82.
LAT...LON 3428 9755 3445 9769 3462 9773 3487 9735
3487 9729 3440 9698
TIME...MOT...LOC 0225Z 234DEG 33KT 3452 9758 3436 9749
$$238
WWUS54 KOUN 250242
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT SUN APR 24 2011
OKC019-099-137-250253-
/O.CAN.KOUN.SV.W.0110.000000T0000Z-110425T0300Z/
MURRAY OK-CARTER OK-STEPHENS OK-
942 PM CDT SUN APR 24 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
STEPHENS...NORTHERN CARTER AND WESTERN MURRAY COUNTIES...
LAT...LON 3467 9755 3487 9735 3487 9729 3464 9715
3452 9747 3452 9755
TIME...MOT...LOC 0243Z 228DEG 30KT 3457 9744
$$
OKC049-250300-
/O.CON.KOUN.SV.W.0110.000000T0000Z-110425T0300Z/
GARVIN OK-
942 PM CDT SUN APR 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL GARVIN COUNTY...
AT 943 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES SOUTHEAST OF FOSTER...MOVING NORTHEAST AT 35
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
FREQUENT CLOUD TO GROUND LIGHTNING...
* LOCATIONS IN THE WARNING INCLUDE ANTIOCH...ELMORE CITY...FOSTER...
PAULS VALLEY...PERNELL...WHITEBEAD AND WYNNEWOOD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 64 AND 82.
LAT...LON 3467 9755 3487 9735 3487 9729 3464 9715
3452 9747 3452 9755
TIME...MOT...LOC 0243Z 228DEG 30KT 3457 9744
$$890
WWUS54 KOUN 250256
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
956 PM CDT SUN APR 24 2011
OKC049-250306-
/O.EXP.KOUN.SV.W.0110.000000T0000Z-110425T0300Z/
GARVIN OK-
956 PM CDT SUN APR 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GARVIN COUNTY WILL
EXPIRE AT 1000 PM CDT...
THE STORM HAS WEAKENED.
LAT...LON 3467 9755 3487 9735 3487 9729 3464 9715
3452 9747 3452 9755
TIME...MOT...LOC 0256Z 228DEG 30KT 3464 9734
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 5:01 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Apr 24, 5:01 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 501 PM CDT SUN APR 24 2011 .AVIATION... 00Z TAFS... CURRENT AREA OF WIDESPREAD CONVECTION CENTRAL/E OK SHOULD SHIFT GRADUALLY E THIS EVENING FOLLOWED BY ANOTHER COMPLEX DEVELOPING OVER MUCH OF OK AFTER 06Z AS WARM ADVECTION/LIFT INCREASES N OF SFC FRONT. IFR CONDITIONS LIKELY TO REMAIN WIDESPREAD OVERNIGHT BUT MUCH OF THE CLOUD COVER SHOULD LIFT AND BREAK OUT BY LATE MONDAY AS VIGOROUS UPPER TROUGH SWINGS ACROSS AREA. && .PREV DISCUSSION... /ISSUED 252 PM CDT SUN APR 24 2011/ DISCUSSION... LOOKS LIKE TWO MAIN WAVES OF ACTIVITY OVER NEXT 2-3 DAYS... ONE ONGOING AND CONTINUING INTO MONDAY WITH OVERALL EVOLUTION PROBABLY A LOT LIKE THE PAST COUPLE DAYS AND ANOTHER WITH THE NEXT UPPER TROUGH LATE TUE AND TUE NIGHT. ALTHOUGH GREATER SEVERE RISK WILL BE E OF OUR AREA... WE WILL HAVE TO CONTEND WITH MORE SEVERE WX AND HEAVY RAIN THIS AFTERNOON/EVENING AND AGAIN LATE TONIGHT AS WARM ADVECTION INCREASES N OF SLOW-MOVING FRONT. HAVE FOLLOWED COOLER MET GUIDANCE TEMPS TONIGHT-MONDAY GIVEN THAT CURRENT TEMPS ARE SEVERAL DEGREES COOLER THAN THE MAV FORECAST LOWS TONIGHT. OTHERWISE GUIDANCE NUMBERS FROM STANDARD INITIALIZATION ARE REASONABLY CLOSE TO NEIGHBORING GRIDS AND WILL BE FOLLOWED WITH MINOR ADJUSTMENTS. FOCUS NOW SHIFTING TO SHORT TERM CONVECTIVE ISSUES. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 56 68 50 72 / 70 40 20 10 HOBART OK 51 70 48 71 / 60 20 10 10 WICHITA FALLS TX 60 78 53 79 / 50 20 10 10 GAGE OK 46 64 42 66 / 70 30 10 20 PONCA CITY OK 51 64 45 69 / 80 50 20 20 DURANT OK 66 82 60 76 / 60 30 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 03/11/24
Hazardous weather outlook, Apr 24, 5:33 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT SUN APR 24 2011
OKZ004>048-050>052-TXZ083>090-251000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
533 PM CDT SUN APR 24 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS SOUTHEAST OF A LINE FROM BENJAMIN TEXAS...
TO SNYDER... OKARCHE... AND PERRY OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORM DEVELOPMENT WILL BE FROM 3 PM
THROUGH THE OVERNIGHT HOURS.
IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF BASEBALLS.
DAMAGING WIND GUSTS TO 70 MPH.
A FEW TORNADOES...MAINLY SOUTHEAST OF AN ARDMORE TO COALGATE LINE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.
DISCUSSION...
A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE
THIS EVENING NORTH OF A NEARLY STATIONARY SURFACE FRONT LOCATED
APPROXIMATELY FROM COALGATE TO ARDMORE. THE FRONT MAY PUSH A LITTLE
FURTHER SOUTH AS RAIN CONTINUES NORTH OF THE FRONT. SURFACE-BASED
INSTABILITY WILL BE LIMITED NORTH OF THE FRONT... BUT THERE WILL BE
ENOUGH INSTABILITY ALOFT TO SUPPORT ISOLATED SEVERE THUNDERSTORMS
WITH MARGINALLY SEVERE HAIL OVER PARTS OF SOUTHWESTERN AND CENTRAL
OKLAHOMA.
THE GREATER RISK FOR MORE ORGANIZED SEVERE THUNDERSTORMS... POSSIBLY
INCLUDING SUPERCELLS WITH VERY LARGE HAIL AND ISOLATED TORNADOES...
WILL BE IN AREAS CLOSER TO THE FRONT... FROM NORTH CENTRAL TEXAS
INTO SOUTHEASTERN OKLAHOMA... THROUGH THIS EVENING. ALTHOUGH CLOUD
COVER HAS LIMITED AFTERNOON HEATING AND DESTABILIZATION NEAR THE
FRONT... THE FRONT COULD ACT AS A FOCUS FOR MORE WIDESPREAD
THUNDERSTORMS BY EARLY EVENING. VERTICAL WIND SHEAR AND MODERATE
INSTABILITY WILL SUPPORT A FEW SUPERCELLS. THE ACTIVITY WILL LIKELY
CONTINUE WELL INTO THE EVENING BEFORE GRADUALLY WEAKENING.
ADDITIONAL STORMS WILL LIKELY DEVELOP AND BECOME MORE WIDESPREAD
BACK TO THE NORTH OF THE FRONT LATER IN THE NIGHT AS AN UPPER LEVEL
DISTURBANCE ADVANCES TOWARD THE SOUTHERN PLAINS. LARGE HAIL WILL BE
THE MAIN THREAT WITH THESE STORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
AREAS OF PERSISTENT AND HEAVY RAIN COULD LEAD TO SOME LOCALIZED
FLOODING THIS EVENING AND OVERNIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY... MAINLY IN
EASTERN PARTS OF THE AREA...AS THE UPPER LEVEL DISTURBANCE MOVES
OVER THE AREA AND THE FRONT PUSHES BACK SOUTHEASTWARD. THERE WILL
LIKELY BE A BREAK IN THE ACTION MONDAY NIGHT... BEFORE THE THREAT OF
SEVERE STORMS RETURNS ON TUESDAY... MAINLY TO SOUTHEAST OKLAHOMA...
AS A STRONG UPPER DISTURBANCE MOVES FROM THE ROCKIES INTO THE
SOUTHERN PLAINS. STORMS ARE AGAIN EXPECTED TO DEVELOP IN THE
VICINITY OF THE COLD FRONT.
DRY WEATHER WILL RETURN WEDNESDAY AS THIS SYSTEM MOVES EAST OF THE
AREA AND THE FRONT PUSHES WELL SOUTH OF THE REGION. THE DRY WEATHER
WILL THEN PERSIST INTO THE EARLY PART OF THE WEEKEND.
OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS. THE POSSIBILITY OF
WILDFIRES WILL BE INCREASED IF THIS HAPPENS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.In the hours before
Special weather statement, Apr 24, 7:44 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT SUN APR 24 2011
OKZ051-052-250100-
BRYAN OK-MARSHALL OK-
744 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN AND MARSHALL COUNTIES.
AT 741 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES SOUTHWEST
OF WILLIS...MOVING EAST AT 40 MPH. THIS STORM IS BEING MONITORED
CLOSELY AND COULD AFFECT THE LAKE TEXOMA AREA SHORTLY AFTER 8 PM.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.
LAT...LON 3378 9642 3377 9649 3381 9652 3383 9659
3385 9662 3389 9660 3391 9667 3385 9668
3383 9675 3386 9680 3385 9686 3393 9689
3401 9684 3381 9615 3378 9615 3375 9619
3376 9628 3372 9629 3369 9634Special weather statement, Apr 24, 7:54 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 754 PM CDT SUN APR 24 2011 OKZ025-026-029-030-250115- LINCOLN OK-OKLAHOMA OK-POTTAWATOMIE OK-CLEVELAND OK- 754 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...LINCOLN... OKLAHOMA AND POTTAWATOMIE COUNTIES. AT 754 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHEAST NORMAN...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3558 9713 3544 9693 3514 9727 3525 9744
Special weather statement, Apr 24, 8:13 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 813 PM CDT SUN APR 24 2011 OKZ025-026-029-030-250130- LINCOLN OK-OKLAHOMA OK-POTTAWATOMIE OK-CLEVELAND OK- 813 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...LINCOLN... OKLAHOMA AND POTTAWATOMIE COUNTIES. AT 813 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEWALLA...MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL NICKEL TO QUARTER SIZE... FREQUENT CLOUD TO GROUND LIGHTNING... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3566 9698 3551 9680 3528 9715 3535 9726
Local storm report, Apr 24, 8:37 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
837 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND GST 4 W YUBA 33.80N 96.27W
04/24/2011 E65 MPH BRYAN OK PUBLIC
PUBLIC REPORT OF ESTIMATED WIND GUSTS OF 60 TO 65 MPH.
&&
MALocal storm report, Apr 24, 8:56 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
856 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG YUBA 33.80N 96.20W
04/24/2011 BRYAN OK PUBLIC
REPORTS OF TREES DOWN ON ROMIA ROAD IN YUBA.
&&
MALocal storm report, Apr 24, 8:59 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
859 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 4 WSW MEEKER 35.48N 96.96W
04/24/2011 E1.00 INCH LINCOLN OK PUBLIC
TIME ESTIMATED FROM RADAR.
&&
AGThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:31 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 13 hr |
| Apr 24, 7:33 PM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| Apr 24, 7:44 PM CDT | Special Weather Statement | OUN | Bryan | 16 min |
| Apr 24, 7:54 PM CDT | Special Weather Statement | OUN | Cleveland | 21 min |
| Apr 24, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 58 min |
| Apr 24, 8:13 PM CDT | Special Weather Statement | OUN | Lincoln | 17 min |
| Apr 24, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 56 min |
| Apr 24, 10:11 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 49 min |
| Apr 25, 2:48 AM CDT | Special Weather Statement | OUN | Love | 12 min |
| Apr 25, 2:52 AM CDT | Dense Fog Advisory | OUN | Blaine, Caddo, Canadian, Cleveland, Comanche, Cotton and 17 more | 7 hr |
| Apr 25, 2:59 AM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| Apr 25, 3:04 AM CDT | Special Weather Statement | OUN | Kingfisher | 26 min |
| Apr 25, 3:20 AM CDT | Special Weather Statement | OUN | Noble | 25 min |
| Apr 25, 3:23 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 52 min |
| Apr 25, 3:28 AM CDT | Special Weather Statement | OUN | Noble | 32 min |
| Apr 25, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 38 min |
| Apr 25, 4:02 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Noble | 28 min |
| Apr 25, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 23 min |
| Apr 25, 4:28 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Noble | 32 min |
| Apr 25, 4:38 AM CDT | Special Weather Statement | OUN | Garfield | 37 min |
| Apr 25, 4:58 AM CDT | Special Weather Statement | OUN | Kay, Noble | 32 min |
| Apr 25, 10:53 AM CDT | Special Weather Statement | OUN | Pontotoc | 22 min |
| Apr 25, 11:08 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 52 min |
| Apr 25, 11:18 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 27 min |
| Apr 25, 11:55 AM CDT | Areal Flood Advisory | OUN | Hughes | 3 hr |
| Apr 25, 12:05 PM CDT | Special Weather Statement | OUN | Hughes | 25 min |
| Apr 25, 1:17 PM CDT | Special Weather Statement | OUN | Love, Pontotoc | 28 min |
| Apr 25, 1:44 PM CDT | Special Weather Statement | OUN | Coal | 16 min |
| Apr 25, 1:49 PM CDT | Severe Thunderstorm Warning | OUN | Coal | 41 min |
| Apr 25, 1:51 PM CDT | Severe Thunderstorm Warning | OUN | Love | 39 min |
| Apr 25, 2:07 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 21 min |
| Apr 25, 2:26 PM CDT | Special Weather Statement | OUN | Marshall | 19 min |
| Apr 25, 2:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 38 min |
| Apr 25, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 49 min |
| Apr 25, 3:28 PM CDT | Special Weather Statement | OUN | Harmon | 17 min |
| Apr 25, 3:34 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 26 min |
| Apr 25, 3:48 PM CDT | Special Weather Statement | OUN | Beckham | 27 min |
| Apr 25, 3:49 PM CDT | Special Weather Statement | OUN | Greer | 26 min |
| Apr 25, 4:12 PM CDT | Special Weather Statement | OUN | Greer, Harmon | 18 min |
| Apr 25, 4:13 PM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| Apr 25, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 32 min |
| Apr 25, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 31 min |
| Apr 25, 4:52 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 38 min |
| Apr 25, 4:57 PM CDT | Special Weather Statement | OUN | Jackson | 18 min |
| Apr 25, 5:11 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 49 min |
| Apr 25, 5:38 PM CDT | Special Weather Statement | OUN | Beckham | 22 min |
| Apr 25, 5:53 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 67 min |
| Apr 25, 5:59 PM CDT | Special Weather Statement | OUN | Harmon | 31 min |
| Apr 25, 6:14 PM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Apr 25, 6:34 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 41 min |
| Apr 25, 6:42 PM CDT | Special Weather Statement | OUN | Grady, Stephens | 33 min |
| Apr 25, 6:45 PM CDT | Special Weather Statement | OUN | Washita | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.